Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 487513, 13 pages
http://dx.doi.org/10.1155/2015/487513
Research Article

Two-Temperature Generalized Thermoviscoelasticity with Fractional Order Strain Subjected to Moving Heat Source: State Space Approach

1Department of Mathematics, N.M. Govt. College, Hansi, Haryana 125033, India
2Department of Mathematics, Guru Jambheshwar University of Science and Technology, Hisar, Haryana 125001, India

Received 30 July 2015; Accepted 28 September 2015

Academic Editor: Mario Ohlberger

Copyright © 2015 Renu Yadav et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renu Yadav, Kapil Kumar Kalkal, and Sunita Deswal, “Two-Temperature Generalized Thermoviscoelasticity with Fractional Order Strain Subjected to Moving Heat Source: State Space Approach,” Journal of Mathematics, vol. 2015, Article ID 487513, 13 pages, 2015. https://doi.org/10.1155/2015/487513.